# SDR TWAA9785001

- Difficulty date: July 28, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N303TW
- Make and model: Boeing 747257B
- Aircraft serial: 20116
- System (JASC): 2520 · Passenger Compartment Equipment
- Part: Electronic Unit
- Part number: 1103460121
- Condition: Failed
- Location: Cabin
- Stage of operation: CR
- Nature of condition: B
- Precautionary procedure: O

## Discrepancy

JFK - FLT 883 - DURING CRUISE, SEAT ELECTRONIC UNIT AND CABLE EMITTED SPARKS AT SEAT 23-2.  REMOVED AND REPLACED SEAT ELECTRONIC UNIT, MFG PN 1103460-121, MANUFACTURED BY HUGHES AIRCRAFT, AND POWER CABLE, MFG PN C02946-54.  OPERATIONAL CHECK NORMAL.  CHECK C - 3-20-97 - JFK.  (X)
